RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 10, Pages 1536–1548 (Mi zvmmf952)  

This article is cited in 4 scientific papers (total in 4 papers)

Numerical solution to the non-stationary problem of anomalous kinetic by the method of momenta

V. V. Uchaikin, I. V. Yarovikova

Ulyanovsk State University

Full text: PDF file (1699 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:10, 1478–1490

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 82B80; Secondary 82C70
Received: 01.10.2002
Revised: 21.02.2003

Citation: V. V. Uchaikin, I. V. Yarovikova, “Numerical solution to the non-stationary problem of anomalous kinetic by the method of momenta”, Zh. Vychisl. Mat. Mat. Fiz., 43:10 (2003), 1536–1548; Comput. Math. Math. Phys., 43:10 (2003), 1478–1490

Citation in format AMSBIB
\Bibitem{UchYar03}
\by V.~V.~Uchaikin, I.~V.~Yarovikova
\paper Numerical solution to the non-stationary problem of anomalous kinetic by the method of momenta
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 10
\pages 1536--1548
\mathnet{http://mi.mathnet.ru/zvmmf952}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2198208}
\zmath{https://zbmath.org/?q=an:1083.82521}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 10
\pages 1478--1490


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf952
  • http://mi.mathnet.ru/eng/zvmmf/v43/i10/p1536

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. JETP Letters, 91:3 (2010), 105–109  mathnet  crossref  isi
    2. V. V. Uchaikin, “Fractional phenomenology of cosmic ray anomalous diffusion”, Phys. Usp., 56:11 (2013), 1074–1119  mathnet  crossref  crossref  adsnasa  isi  elib  elib
    3. Saenko V.V., “the Influence of the Finite Velocity on Spatial Distribution of Particles in the Frame of Levy Walk Model”, Physica A, 444 (2016), 765–782  crossref  mathscinet  isi  elib  scopus
    4. Saenko V.V., “Anomalous Diffusion Equations With Multiplicative Acceleration”, J. Exp. Theor. Phys., 126:4 (2018), 462–478  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:253
    Full text:102
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020